MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 7MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 7MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035477300
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
During an aneurysm procedure, the physician used the subject coil to embolize the aneurysm.After part of the subject coil was pushed into the aneurysm sac, the physician deemed the position of the framing coil within the sac unsatisfactory and intended to adjust the angle.While withdrawing the subject coil, the connection between the subject coil and the delivery wire ruptured, causing the delivery wire to separate from the subject coil, with only the anti-stretch wire remaining connected.The physician slowly retracted the subject coil, with part of it retracting into the microcatheter and part remaining in the blood vessel and aneurysm.Therefore, the physician carefully withdrew the microcatheter to bring the ruptured subject coil out of the body.When pulling the coil out to the rhv position, the anti-stretch wire connecting the subject coil and the delivery wire completely ruptured.A new coil was replaced, and the surgery was completed without any clinical consequences to the patient.
 
Additional Manufacturer Narrative
D4 expiration date - added.D4 gtin - added.D9 product available to stryker ¿ updated.D9 returned to manufacturer on ¿updated.H4 manufacturing date ¿ added.H3 device evaluated by mfg ¿updated.Due to the automated manufacturing execution system (mes), there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the main coil was seen to be fractured, stretched, tangled and kinked.The main coil suture was seen to be damaged.The coil delivery wire and introducer sheath were not returned.There were no visual defects confirmed during the functional inspection.The reported complaint was confirmed based on device analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that while withdrawing the coil for repositioning, the main coil ruptured causing the coil to separate from the delivery wire.The coil was removed and replaced with another of the same model and the case was completed successfully.Additional information provided by the customer indicated that the device was in good condition prior to use and there is no indication of a use error.The device was returned for analysis, and it was noted that main coil was fractured.The proximal coil or delivery wire were not returned.The main coil was also noted to be kinked, stretched and the suture was broken.An assignable cause of procedural factors will be assigned to all as reported and as analyzed ar/aa main coil broken/fractured during use and to as analyzed main coil kinked/bent, main coil tangled, main coil stretched and main coil suture damage.This complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.
 
Event or Problem Description

Brand Name
TARGET 360 SOFT 7MM X 30CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23372649
Report Number3008881809-2025-00578
Device Sequence Number10122683
Product Code HCG
UDI-Device Identifier04546540676580
UDI-Public(01)04546540676580(17)291231(10)25378900
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035477300
Device Lot Number25378900
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown